IEEE - Institute of Electrical and Electronics Engineers, Inc. - Degrees of Freedom Region of the MIMO $2 \times 2$ Interference Network With General Message Sets

Author(s): Yao Wang ; Mahesh K. Varanasi
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2017
Volume: 63
Page(s): 3,259 - 3,276
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2017.2655341
Regular:

We establish the degrees of freedom (DoF) region for the multiple-input multiple-output (MIMO) two-transmitter, and two-receiver ( $2 \times 2$ ) interference network with a general message set... View More

Advertisement